# SDR UALA2012090404924

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,333 hours, 22,572 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 39
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  TIGHTEN INLET TEMPERATURE SENSOR IAW AMM 49-6103.  REPLACED APU SURGE VALVE.  OPS CHECK NORMAL, NO LEAKS NOTED.  APU START NORMAL.  NO AUTO SHUT DOWN NOTED.
